# SDR DLL10981223

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1503229103
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CENTER WING INTERMEDIATE SPAR UPPER CAPS WERE FOUND WITH CRACKS BEYOND TYPICAL SRM REPAIR.  CRACKS WERE LOCATED IN THE RT O/B END OF THE STA 1043 SPAR AND THE RT O/B END OF THE STA 1163 SPAR.  THE CAPS WERE REPAIRED BY TRIMMING   OFF THE O/B ENDS AND SPLICING IN A NEW SECTION WITH REPAIR ANGLES AND STRAPS PER ER/A 364936-14.
